# SDR SWIA2019030545594

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 41,502 hours, 35,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE. DUE TO NOSE GEAR INITIALLY NOT RETRACTING NORMALLY. MESSAGE CLEARED AND NOSE GEAR CAME UP NORMAL IN 30 SECONDS WITHOUT ANY ACTION FROM FLIGHT CREW. WE NEVER RAN ANY QRC OR QRH PROCEDURES. RETURNED TO FIELD. (FLT#5438) FO: 03/04/2019 CLOSED COMPLETED INSPECTIONS OF NLG, SENSORS, HYDRAULIC SYS IAW AMM. FULL NLG STRUT SERVICE IAW AMM. OPS CHECK GOOD.
